Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 21, Number 97

All articles in this issue are freely accessible.

Some stable difference approximations to a fourth-order parabolic partial differential equation
G. Fairweather and A. R. Gourlay.
Math. Comp. 21 (1967), 1-11
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221785
Numerical integration of variational equations
James D. Riley, Morris M. Bennett and Emily McCormick.
Math. Comp. 21 (1967), 12-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0228186
A continued fraction algorithm for the computation of higher transcendental functions in the complex plane
I. Gargantini and P. Henrici.
Math. Comp. 21 (1967), 18-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240950
Rational Chebyshev approximations for Fermi-Dirac integrals of orders $-1/2$, $1/2$ and $3/2$
W. J. Cody and Henry C. Thacher, Jr..
Math. Comp. 21 (1967), 30-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Zeros of approximate functional approximations
Robert Spira.
Math. Comp. 21 (1967), 41-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0234629
Numerical evaluation of Wiener integrals
Alan G. Konheim and Willard L. Miranker.
Math. Comp. 21 (1967), 49-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221753
Quadratures with remainders of minimum norm. I
R. E. Barnhill and J. A. Wixom.
Math. Comp. 21 (1967), 66-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223089
A numerical study of topological features of certain Hilbert fundamental domains
Harvey Cohn.
Math. Comp. 21 (1967), 76-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222029
Some factorizations of $2^{n} ±1$ and related results
John Brillhart and J. L. Selfridge.
Math. Comp. 21 (1967), 87-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224532
On the distribution of Mersenne divisors
Daniel Shanks and Sidney Kravitz.
Math. Comp. 21 (1967), 97-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0220665
A counterexample to Euler’s sum of powers conjecture
L. J. Lander and T. R. Parkin.
Math. Comp. 21 (1967), 101-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0220669
Statistics on certain large primes
M. F. Jones, M. Lal and W. J. Blundon.
Math. Comp. 21 (1967), 103-107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0220655
A note on expansions involving Meijer’s $G$-functions
Arun Verma.
Math. Comp. 21 (1967), 107-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223615
Approximations for the psi (digamma) function
William T. Moody.
Math. Comp. 21 (1967), 112-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Practical $L^{p}$ polynomial approximation
F. D. Burgoyne.
Math. Comp. 21 (1967), 113-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224254
Reviews and Descriptions of Tables and Books
Math. Comp. 21 (1967), 116-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 21 (1967), 128-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 21 (1967), 130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Math. Comp. 21 (1967), 131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions